# SDR 02040201

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N542
- Make and model: Boeing 757-23A
- Aircraft serial: 26245
- Aircraft time: 16,403 hours, 11,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS720121
- Part serial: 49502
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Emergency Path Lighting INOP; Replaced R2 door power supply for E-path lighting. Ops checked good as per M/M 33-51-1
